Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Itching in internal thighs, increases at night, light rashes, using Candid-B ointment. Does it cause cancer?

i am suffering itching in my internal thighs from last 20 years..irritation is very severe at night times.morninig is is also very clear...there will not be rings or rashes in large number except in some internal areas that too very light..i have used many medicines from many years bt cant find any use..i use candid-B ointment..i have a doubt that it good to use these ointments for a long time..?i heard that it causes skin cancer if these ointments are applied for a long time...pls give me proper suggestion as how to overcome my problem
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
The history elicited by you does not give any clear clue.
For irritation/itching, I suggest you to use oral antihistaminics.
Candid-B cream does not cause skin cancer, but its long term use can lead to several side effects like skin atrophy, dyspigmnetation, telengiectasia, striae, dryness etc. You should stop using candid-B cream.
Approach a dermatologist and initiate proper treatment.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor